# SDR CALA9901379

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP CRACKED IN THREE PLACES (3) INSIDE PANEL.  REMOVED FORMER.  FABRICATED AND INSTALLED NEW FORMER PER SRM 51-31-01, 57-23-01 AND 51-10-04.
